# SDR QXEA200602667

- Difficulty date: October 11, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,978 hours, 8,534 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 32913393
- Part serial: GRTM4979
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WILL NOT START.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 80-11-3.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY REPLACING THE STARTER CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
